Show simple item record

Article

dc.creatorPérez Moreno, Carloses
dc.creatorRela, Ezequieles
dc.date.accessioned2016-07-01T07:19:56Z
dc.date.available2016-07-01T07:19:56Z
dc.date.issued2015-02
dc.identifier.citationPérez Moreno, C. y Rela, E. (2015). A new quantitative two weight theorem for the Hardy-Littlewood maximal operator. Proceedings of the American Mathematical Society, 143 (2), 641-655.
dc.identifier.issn0002-9939es
dc.identifier.issn1088-6826es
dc.identifier.urihttp://hdl.handle.net/11441/42998
dc.description.abstractA quantitative two weight theorem for the Hardy-Littlewood maximal operator is proved improving the known ones. As a consequence a new proof of the main results in [HP] and in [HPR12] is obtained which avoids the use of the sharp quantitative reverse Holder inequality for A∞ proved in those papers. Our results are valid within the context of spaces of homogeneous type without imposing the non-empty annuli condition.es
dc.description.sponsorshipMinisterio de Ciencia e Innovaciónes
dc.description.sponsorshipJunta de Andalucíaes
dc.formatapplication/pdfes
dc.language.isoenges
dc.publisherAmerican Mathematical Societyes
dc.relation.ispartofProceedings of the American Mathematical Society, 143 (2), 641-655.es
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.subjecttwo weight theoremes
dc.subjectspace of homogeneous typees
dc.subjectMuckenhoupt weightses
dc.subjectCalderón-Zygmundes
dc.subjectmaximal functionses
dc.titleA new quantitative two weight theorem for the Hardy-Littlewood maximal operatores
dc.typeinfo:eu-repo/semantics/articlees
dc.type.versioninfo:eu-repo/semantics/acceptedVersiones
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de Análisis Matemáticoes
dc.relation.projectIDMTM2012-30748es
dc.relation.projectIDFQM-4745es
dc.contributor.groupUniversidad de Sevilla. FQM-354: Análisis Reales
idus.format.extent16 p.es
dc.journaltitleProceedings of the American Mathematical Societyes
dc.publication.volumen143es
dc.publication.issue2es
dc.publication.initialPage641es
dc.publication.endPage655es
dc.identifier.idushttps://idus.us.es/xmlui/handle/11441/42998
dc.contributor.funderMinisterio de Ciencia e Innovación (MICIN). España
dc.contributor.funderJunta de Andalucía

FilesSizeFormatViewDescription
A new quantitative two weight ...201.1KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional